CSpace  > 数学所
onthesmoothnessofconjugacyforcirclecoveringmaps
Cui Guizhen
1996
Source Publicationactamathematicasinicanewseries
ISSN1000-9574
Volume12Issue:2Pages:122
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40877
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Cui Guizhen. onthesmoothnessofconjugacyforcirclecoveringmaps[J]. actamathematicasinicanewseries,1996,12(2):122.
APA Cui Guizhen.(1996).onthesmoothnessofconjugacyforcirclecoveringmaps.actamathematicasinicanewseries,12(2),122.
MLA Cui Guizhen."onthesmoothnessofconjugacyforcirclecoveringmaps".actamathematicasinicanewseries 12.2(1996):122.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cui Guizhen]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cui Guizhen]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cui Guizhen]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.